Sometimes I Want To Scream!!!

@KrauseHome (32791)
United States
February 26, 2009 1:02am CST
Being a Diabetic at times can be very frustrating. Especially when you are now Insulin Dependant due to other factors as well. As many of you know I am on Levimir, Byetta and Humalog. For the most part I am doing really Good lately, and from time to time having problems with lows even if I do not watch it. Well, about a week ago I started a New bottle of Humalog. I thought no problem until it seemed like I was having to take a larger amount of Insulin than usual and was still running right around 200. Even with following the same exact routine I had been doing before. Well, when I called my Pharmacy they did nothing about it, and blamed me for doing something wrong, or eating something that might have caused this even, and told me to call Eli Lilly the maker of Humalog. So I called Eli Lilly and explained what was going on, and they are going to send me a Coupon to get a Free bottle for replacement, and I started a New bottle and have had no problems going down to a Good level and matter of fact had a problem with going too low while at work, and had to eat something to get it back up. The Pharmacy I deal with is Walgreens. It sort of makes me upset that I have had this experience and hope it never happens when I am down to my last bottle. I guess I might have to ask my Doctor or his nurse for advice, and then go from there or try to always have an extra bottle on hand somehow. So is this normal, and what would you suggest? ~~TINA~~
4 responses
• Indonesia
26 Feb 09
You can't do anything to the pharmacy. They just sell whatever they have. Well, they know little about the products they sell. Calling the manufacturer is the best thing. I'm not a doctor but as I know, the best treatment for diabetes is sport at least 4x a week for at least 2 hours. Where you spend at least 1 hour to do exercise such as treatmill, steps, aerobics, body combat, etc anything that burn carb.
@GardenGerty (88713)
• Marion, Kansas
10 Apr 09
Any med could have a bad batch, and you should always check with the manufacturer. I think Walgreens gave you good advice. It does sound like they could have done it in a better and more tactful way, though. They could have listended better to what you were saying. I have had good luck with manufacturers replacing defective meds or medical equipment.
@forslahiri (1042)
• India
7 Mar 09
Hi, Itis quite disturbing to note Ur problem. A MNC pharma company(like,Eli Lilly)is not at fault,I suppose! check with Ur Chemist.talk with Ur Dr in detail. he may suggest some other Insulin(eg-Glargine) to solve Ur problem permanently. =lahiri,Kolkata,India.
@winterose (39931)
• Canada
26 Feb 09
what an experience, I am diabetic but I am type 2, and I don't have to take insulin, but that has its toll on me too, especially with my osteoarthritis, fibromyaligia and thyroid condition
1 person likes this